# SDR 96ZZZM864

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503MG
- Make and model: Boeing 727191
- Aircraft serial: 19392
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 481
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 481 SKIN THICKNESS LOSS 10 PERCENT AT MANY STRINGER STATIONS IN BETWEEN STRINGER 10L AND STRINGER 10R, CROWN AREA INSPECTED PER AD 90-26-09.  REMOVED AND REPLACED FASTENERS WITH OVERSIZE FASTENERS FROM STRINGER 2L TO 10L AND FROM STRINGER 7R TO 10R PER SB 727-53-0084.  SKIN REPAIRED FROM STRINGER 2L TO 4R ON NR 19N00043 AND FROM STRINGER 4R TO 7R ON  NR 19N00039.
